On Optimal Hypothesis Testing for Pair of Stochastically Coupled Objects

Authors

  • Evgueni A. Haroutunia Institute for Informatics and Automation Problems of NAS RA
  • Aram O. Yessayan Institute for Informatics and Automation Problems of NAS RA

Abstract

The paper is devoted to hypotheses testing for a model consisting of two stochastically coupled objects. It is supposed that L1 possible probability distributions are known for the first object and the second object is distributed according to one of L1 X L2 given conditional distributions depending on the distribution index and the current observed state of the first object. The matrix of interdependencies of all possible pairs of the error probability exponents in asymptotically optimal tests of distributions of both objects is studied. The case of two objects which cannot have the same probability distribution from two possible variants was considered by Ahlswede and Haroutunian. This case for three hypotheses and the model of two statistically dependent objects for two hypotheses were examined by Haroutunian and Yessayan.

References

E.A. Haroutunian, “Logarithmically asymptotically optimal testing of multiple statistical hypotheses", Problems of Control and Information Theory, vol. 19 (5-6), pp. 413-421, 1990.

R.F. Ahlswede and E.A. Haroutunian, “On logarithmically asymptotically optimal testing of hypotheses and identification". Lecture Notes in Computer Science, vol. 4123, “General Theory of Information Transfer and Combinatorics", Springer, pp. 462-478, 2006.

E.A. Haroutunian, “Reliability in multiple hypotheses testing and identification". Proceedings of the NATO ASI, Yerevan 2003, NATO Science Series, III: Computer and Systems Sciences, vol. 198, IOS Press, pp. 189-201, 2005.

E.A. Haroutunian and P.M. Hakobyan, “On logarithmically optimal hypothesis testing of three distributions for pair of independent objects", Mathematical Problems of Computer Science, vol. XXIV, pp. 76-81, 2005.

E.A. Haroutunian and P.M. Hakobyan, “On LAO testing of multiple hypotheses for pair of objects", Mathematical Problems of Computer Science, vol. XXV, pp. 92-100, 2006.

E.A. Haroutunian and A.O. Yessayan, “On hypotheses testing for two differently distributed objects". Mathematical Problems of Computer Science, vol. XXVI, pp. 91-96, 2006.

I. Csiszár and J. Körner, Information Theory: Coding Theorems for Discrete Memoryless Systems, Academic Press, New York, 1981.

T.M. Cover and J.A. Thomas, Elements of Information Theory. Wiley, New York, 1991.

I. Csiszár and P.C. Shields, “Information theory and statistics: a tutorial". Foundations and Trends in Communications and Information Theory, vol. 1, no. 4, 2004.

E.A. Haroutunian, M.E. Haroutunian, and A.N. Harutyunyan, “Reliability criteria in information theory and in statistical hypotheses testing", Foundations and Trends in Communications and Information Theory, vol. 4, no. 2-3, 2008.

E.A. Haroutunian and A.O. Yessayan, “On logarithmically asymptotically optimal hypothesis testing for pair of statistically dependent objects", Mathematical Problems of Computer Science, vol. XXIX, pp. 97-103, 2007.

Downloads

Published

2008-09-25

How to Cite

Haroutunia, E. A. ., & Yessayan, . A. O. . (2008). On Optimal Hypothesis Testing for Pair of Stochastically Coupled Objects. Mathematical Problems of Computer Science, 31, 49–59. Retrieved from https://mpcs.sci.am/index.php/mpcs/article/view/391